# SDR IPXA3M79967

- Difficulty date: August 19, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 615.     REPAIRED IAW SRM 57-40-02.  REPAIR 15, FIG 202.  (MAJOR)
